The Lupus Forum banner
1 - 2 of 2 Posts

· Registered
Joined
·
133 Posts
Discussion Starter · #1 ·
Hi Guys

Had a bit (a lot really) of a flare a few weeks ago and the rheumy rxd a depomedrone 120mg injection. Initially the pains in my knee, thighs, hip and hands went in a few hours followed by the swelling going down. I am walking almost normally now (after 2 weeks) but tonight my thighs have begun hurting again and my hands are achey. How long should a depo shot last? I've not had one before, only steroid injections directly into joints before.

I've noticed my blush is back and my mouth is very sore. Could it be that the depo has worn off?

Sorry to be a pain in my first post for a while but I am a bit cheesed off waiting for test results and the rheumy to make up her mind.

Hope you are faring well tonight.

Love Judi xx
 

· Registered
Joined
·
133 Posts
Discussion Starter · #4 ·
Hi Lola and LBH

It's probably wearing off. As the evening has gone on I'm getting more pain in my knees and thighs and my hands. I knew my "remission" was too good to be true. D****d disease.
J xx
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top